MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404156
Medical Device Problem Codes Nonstandard Device (1420); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product information for preconnect: model number/catalog number: 72404432, serial number: n/a, batch/lot number: 1100771773, model/catalog description: cx preconnect tenacio 18cm ps, iz, unique identifier (udi): (b)(4).
 
Event or Problem Description
It was reported that the reservoir of this inflatable penile prosthesis (ipp) was pressing on the patient's iliac vein.As a result, the reservoir was explanted and replaced with a conceal low-profile reservoir.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product information for preconnect: model number/catalog number: 72404432.Serial number: n/a.Batch/lot number: 1100771773.Model/catalog description: cx preconnect tenacio 18cm ps, iz.Unique identifier (udi): (b)(4).Upon receipt at our quality assurance laboratory, this reservoir underwent a thorough analysis.The reservoir was visually and microscopically inspected, and leak tested.Inspection revealed that the reservoir kink resistant tubing (krt) was cut apart in two places form sharp instrument damage, while reservoir itself passed visual inspection, no damage or abnormalities were found, the leak test passed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The device instructions for use (ifu) was reviewed.The reported reservoir migration was found to be listed in the ifu.A risk review was completed and confirmed that the event of migration was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24551817
Report Number2124215-2026-12960
Device Sequence Number18512994
Product Code JCW
UDI-Device Identifier00878953003214
UDI-Public(01)00878953003214(17)270630(10)1100753188
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404156
Device Catalogue Number72404156
Device Lot Number1100753188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale